Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 7, 2016, 1:23 AM EDT for Baldwin County, Bibb County, Jones County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2016, 1:23 AM EDT (05:23 UTC)
- Expired
- Apr 7, 2016, 2:15 AM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
Counties Baldwin County, GA, Bibb County, GA, Jones County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
879
WWUS82 KFFC 070523
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 AM EDT THU APR 7 2016
GAZ059>061-071>073-081>084-070615-
TWIGGS GA-WILKINSON GA-CRAWFORD GA-BALDWIN GA-JONES GA-JASPER GA-
MONROE GA-PUTNAM GA-HANCOCK GA-BIBB GA-
123 AM EDT THU APR 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
NORTHWESTERN WILKINSON...NORTHERN CRAWFORD...BALDWIN...JONES...
SOUTHEASTERN JASPER...SOUTHEASTERN MONROE...SOUTHERN PUTNAM...
SOUTHWESTERN HANCOCK AND BIBB COUNTIES UNTIL 215 AM EDT...
AT 123 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MONTICELLO TO NEAR CULLODEN...AND MOVING EAST AT
40 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...MILLEDGEVILLE...EATONTON...GRAY...MONTICELLO...ROBERTA...GORDON...
IVEY...MCINTYRE...PAYNE...PAYNE CITY...MIDWAY-HARDWICK...MERIWETHER...
SCOTTSBORO...JARRELL PLANTATION...WARFIELD...GRISWOLDVILLE...MYRICKS
MILL...ALLENWOOD AND GREENBERRY CROSSROADS.
LAT...LON 3308 8305 3303 8307 3299 8305 3297 8307
3293 8306 3267 8341 3273 8418 3278 8416
3315 8374 3329 8374 3332 8310 3308 8303
TIME...MOT...LOC 0523Z 275DEG 35KT 3327 8367 3279 8414
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 10:47 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 6, 10:47 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1047 PM EDT WED APR 6 2016 ...SEVERE THREAT CONTINUING FOR PORTIONS OF NORTH AND WEST CENTRAL GEORGIA INTO THE EARLY MORNING HOURS AS LINE MOVING IN FROM ALABAMA... .UPDATE... SOME DISCRETE SUPERCELL CONVECTIVE MODE AHEAD OF DECENTLY ORGANIZED LINE OF STORMS PUSHING INTO WEST PORTIONS OF CWA WITH SOME BOWING SEGMENTS. SHEAR ENVIRONMENT INCLUDING ROBUST 0-1KM SRH PRESENT SO A GOOD HIGH SHEAR LOW CAPE SITUATION. MAINLY GETTING DECENT HAIL OUT OF THE DISCRETE SUPERCELL DEVELOPMENT THEN WILL LIKELY TRANSITION HERE SHORTLY TO A DAMAGING WIND OR ISOLATED TORNADO THREAT ALONG MORE ORGANIZED LINE. EVOLUTION COULD LINGER INTO FARTHER PARTS OF CENTRAL GEORGIA OVERNIGHT HERE SO WILL KEEP CLOSE MONITOR ON TRENDS. HAVE INCLUDED CHANCE SEVERE MENTION IN WEATHER GRIDS. OTHERWISE POP TREND LOOKS PRETTY GOOD FROM PREVIOUS FORECAST. SEE DISCUSSION BELOW... BAKER && .PREV DISCUSSION... /ISSUED 841 PM EDT WED APR 6 2016/ .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE MAIN CONCERN IN THE SHORT TERM CONTINUES TO BE THE POTENTIAL FOR ISOLATED STRONG TO POSSIBLY SEVERE STORMS PUSHING INTO PARTS OF NORTH AND WEST CENTRAL GA THIS EVENING AND POSSIBLY INTO EARLY THURSDAY MORNING HOURS. SPC IS SHOWING A SLIGHT RISK AREA GENERALLY ALONG AND WEST OF A LAGRANGE TO CUMMING TO BLUE RIDGE LINE... AND THIS SEEMS TO BE THE AREA OF GREATEST RISK THROUGH THE EVENING AS STRONG STORMS DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND PUSH INTO THE AREA THIS EVENING. A MARGINAL RISK REMAINS FOR MUCH OF THE REST OF THE AREA... BUT CURRENT THINKING IS INSTABILITIES AND BEST FORCING WILL BE WEAKENING AFTER MIDNIGHT... SO THE SEVERE STORM RISK SHOULD DIMINISH OVERNIGHT AS STORMS PUSH FURTHER EAST AND SOUTH ACROSS THE STATE. THE MAIN STORM THREAT WILL BE STRONG TO POSSIBLY DAMAGING DOWNBURST WINDS... AND BEST TIMING WILL BE BETWEEN 6 PM AND MIDNIGHT THIS EVENING ACROSS MAINLY NORTH AND WEST CENTRAL GA. WITH ALL THIS SAID... REMEMBER ISOLATED STRONG STORMS WILL BE POSSIBLE JUST ABOUT ANYWHERE OVERNIGHT... SO ALL INTEREST ACROSS NORTH AND CENTRAL GA SHOULD REMAIN ALERT THIS EVENING AND OVERNIGHT FOR POTENTIAL STRONG STORMS AHEAD OF THE COLD FRONT. MODELS AGREE THAT THE COLD FRONT WILL PUSH ACROSS THE AREA BETWEEN MIDNIGHT AND MID THURSDAY MORNING... WITH CLEARING CONDITIONS AND A COOL... GUSTY NORTHWEST WIND ON TAP FOR THURSDAY IN THE WAKE OF THE COLD FRONT. IMMEDIATELY BEHIND THIS SYSTEM... A STRONG UPPER DISTURBANCE EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT WILL TRAVERSE NORTH GA THURSDAY NIGHT. THIS COULD SQUEEZE OUT A FEW LIGHT SHOWERS ACROSS FAR NORTH GA. AT THIS TIME... THE WINDS SHOULD HELP HOLD THURSDAY NIGHT TEMPERATURES IN THE UPPER 30S TO LOWER 40S ACROSS NORTH GA... SO NO WINTRY THREAT IS EXPECTED AT THIS TIME... BUT WILL CONTINUE TO MONITOR FOR THIS POTENTIAL CLOSELY WITH LATER FORECAST. IF ANYTHING WINTRY WAS TO DEVELOP... IT WOULD BE IN THE FORM OF BRIEF LIGHT SNOW SHOWERS THURSDAY NIGHT... WITH LITTLE TO NO ACCUMULATION EXPECTED... AND IF ANY... IT WOULD BE CONFINED TO THE HIGHEST ELEVATIONS OF NORTH GA THURSDAY NIGHT. OTHERWISE... HAVE LEANED TOWARD THE COOLER SIDE OF GUIDANCE FOR TEMPERATURES THROUGH THE PERIOD. 39 && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HAVE MADE ONLY MINIMAL ADJUSTMENTS TO THE EXTENDED FORECAST. TEMPERATURES REMAIN COOL OVER THE WEEKEND THEN WARM UP INTO NEXT WEEK. HAVE INCREASED POPS SLIGHTLY TO LIKELY TUESDAY WITH THE NEXT WEATHER SYSTEM. LOOKS TO BE AN ACTIVE WEEK WITH SEVERAL SYSTEMS IMPACTING THE AREA /MONDAY-TUESDAY AND AGAIN THURSDAY- FRIDAY/. PREVIOUS DISCUSSION FOLLOWS... 31 PREV DISCUSSION... /ISSUED 439 PM EDT WED APR 6 2016/ ... FAST MOVING CLIPPER SYSTEM WILL BE TRACKING ACROSS THE SOUTHERN APPALACHIANS AT THE START OF THE PERIOD. COLD CYCLONIC UPPER FLOW COMBINED WITH THE SOMEWHAT LIMITED MOISTURE COULD PRODUCE SHOWERS ACROSS FAR NORTH GA THURSDAY NIGHT INTO EARLY FRIDAY MORNING. AT THIS TIME...LOW TEMPERATURES THURSDAY NIGHT LOOK WARM ENOUGH IN THE NORTHEAST TO KEEP PRECIPITATION ALL LIQUID. AFTER THAT...THE NORTHWEST FLOW ALOFT SHOULD KEEP DRY AND COOL CONDITIONS OVER THE FORECAST AREA THROUGH SUNDAY. SURFACE HIGH PRESSURE WILL GRADUALLY SLIDE OFF THE ATLANTIC COAST AT THE START OF THE WEEK AND MODELS ARE TRYING TO HOLD BACK THE SIGNIFICANT MOISTURE INCREASE CLOSER TO THE MS RIVER. THE BETTER CHANCES FOR PRECIPITATION SHOULD BE MONDAY NIGHT INTO TUESDAY AS THE SURFACE FRONT DRIFTS INTO THE TN VALLEY AREA. HAVE INCLUDED ISOLATED THUNDER FOR THAT TIME FRAME. 41 && .AVIATION... 00Z UPDATE... INITIAL VFR CONDITIONS WITH MAINLY CIGS IN 4-6 KFT RANGE SHOULD LOWER TO MVFR WITH AREA OF SHOWERS AND STORMS PUSHING IN FROM THE WEST ALONG AND AHEAD OF FRONTAL SYSTEM. EXPECT THIS TO IMPINGE UPON KATL AND NEARBY SITES AFTER ABOUT 02Z WITH VCSH AHEAD...THEN SLIGHTLY DIFFERENT TIMING FOR OTHER SITES ACCORDING TO PROGRESSION. POSSIBLE CIGS COULD GET BELOW MVFR LEVEL THOUGH NOT CONFIDENT. WINDS INITIALLY SSE FOR KATL WITH EXPECTED SHIFT SSW MAINLY AFTER 02Z WITH MAGNITUDES 12 KTS GUSTING UP TO 22 KTS AND POSSIBLY HIGHER WITHIN TEMPO FOR -TSRA /OTHER SITES WITH SLIGHT DIFFERENCES/. VSBYS POTENTIALLY INTO MVFR LEVELS ALSO WITH HEAVIER PRECIP. OTHERWISE IMPROVING CIGS NEAR 12-15Z THURSDAY AND MORE WEST TO WNW SHIFT BEHIND FRONT...STILL SIMILAR GUSTS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON OVERNIGHT CIGS. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 50 70 46 65 / 80 20 20 10 ATLANTA 51 68 48 64 / 90 20 20 5 BLAIRSVILLE 45 62 40 57 / 90 30 30 20 CARTERSVILLE 47 68 44 63 / 90 20 20 10 COLUMBUS 54 73 51 69 / 70 10 10 5 GAINESVILLE 49 66 46 61 / 90 20 20 10 MACON 53 73 49 68 / 70 10 10 5 ROME 48 68 44 61 / 90 30 30 10 PEACHTREE CITY 50 70 46 65 / 90 10 10 5 VIDALIA 57 74 53 71 / 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39/BAKER LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Apr 6, 10:52 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1052 PM EDT WED APR 6 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1052 PM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT INTO THE EARLY MORNING HOURS MAINLY FOR PORTIONS OF NORTH AND WEST CENTRAL GEORGIA AS A BETTER ORGANIZED LINE PUSHES INTO THE AREA FROM THE WEST...SHOULD IMPACT ATLANTA METRO AREA NEAR MIDNIGHT OR SHORTLY AFTER. DAMAGING WIND GUSTS AND LARGE HAIL WOULD BE THE MAIN THREATS. SOME BOWING SEGMENTS ALONG THE LINE OF STORMS COULD PRODUCE ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... TEMPERATURES IN THE LOW TO MID 30S ARE POSSIBLE ACROSS THE NORTHEAST MOUNTAINS ON FRIDAY NIGHT...AND ACROSS MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA ON SATURDAY NIGHT. AREAS OF FROST ARE POSSIBLE. IN ADDITION...ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 7, 12:30 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 AM EDT THU APR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL 1 S TOWALAGA 33.30N 84.21W
04/07/2016 E0.88 INCH SPALDING GA PUBLIC
NICKEL SIZED HAIL NEAR GRIFFIN.
&&
EVENT NUMBER FFC1600234
RWILLISLocal storm report, Apr 7, 12:34 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1234 AM EDT THU APR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM TSTM WND DMG EAST LAKE HIGHLANDS 33.75N 84.30W
04/07/2016 DEKALB GA NWS EMPLOYEE
A LARGE TREE WAS BLOWN ACROSS MEMORIAL DRIVE SE NEAR
EAST LAKE PARK.
&&
EVENT NUMBER FFC1600235
RWILLISLocal storm report, Apr 7, 12:38 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 AM EDT THU APR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM TSTM WND GST POWDER SPRINGS 33.86N 84.68W
04/06/2016 E60 MPH COBB GA PUBLIC
60 MPH WINDS AND NICKEL SIZED HAIL PERSISTED FOR
SEVERAL MINUTES.
&&
EVENT NUMBER FFC1600236
KMSSpecial weather statement, Apr 7, 12:55 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 AM EDT THU APR 7 2016
GAZ069-080-081-070530-
UPSON GA-TAYLOR GA-CRAWFORD GA-
1255 AM EDT THU APR 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UPSON...NORTHERN
TAYLOR AND WESTERN CRAWFORD COUNTIES UNTIL 130 AM EDT...
AT 1255 AM EDT...A STRONG THUNDERSTORM WAS NEAR JUNCTION CITY...OR 8
MILES NORTHWEST OF BUTLER...MOVING EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...ROBERTA...CARSONVILLE...WESLEY CHURCH...FICKLING MILL...SALEM AND
HOWARD.
LAT...LON 3256 8442 3257 8441 3261 8441 3264 8438
3268 8436 3268 8434 3270 8434 3281 8408
3271 8401 3258 8407
TIME...MOT...LOC 0455Z 250DEG 29KT 3261 8436Special weather statement, Apr 7, 1:03 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 AM EDT THU APR 7 2016
GAZ024-025-027-036>039-049>051-059-060-070545-
MADISON GA-TALIAFERRO GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-JASPER GA-
GREENE GA-BANKS GA-CLARKE GA-PUTNAM GA-WILKES GA-JACKSON GA-
103 AM EDT THU APR 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHWESTERN
TALIAFERRO...MORGAN...OGLETHORPE...OCONEE...JASPER...GREENE...
SOUTHEASTERN BANKS...CLARKE...NORTHERN PUTNAM...NORTHWESTERN WILKES
AND EASTERN JACKSON COUNTIES UNTIL 145 AM EDT...
AT 103 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COMMERCE TO NEAR BOSTWICK TO 7 MILES NORTHWEST OF
MONTICELLO...AND MOVING EAST AT 55 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COMMERCE...EATONTON...MADISON...GREENSBORO...WATKINSVILLE...MONTICELLO...
DANIELSVILLE...LEXINGTON...ATHENS...ARCADE...NICHOLSON...UNION POINT...
COMER...WINTERVILLE...BOGART...CRAWFORD...RUTLEDGE...NORTH HIGH SHOALS...
COLBERT AND BOSTWICK.
LAT...LON 3336 8316 3332 8317 3328 8383 3332 8384
3350 8371 3349 8367 3353 8368 3375 8352
3422 8352 3426 8334 3424 8334 3426 8330
3424 8317 3427 8311 3423 8308 3417 8310
3405 8299 3401 8293 3397 8279 3384 8279
TIME...MOT...LOC 0503Z 261DEG 49KT 3416 8349 3376 8349 3335 8380Special weather statement, Apr 7, 1:23 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 AM EDT THU APR 7 2016
GAZ059>061-071>073-081>084-070615-
TWIGGS GA-WILKINSON GA-CRAWFORD GA-BALDWIN GA-JONES GA-JASPER GA-
MONROE GA-PUTNAM GA-HANCOCK GA-BIBB GA-
123 AM EDT THU APR 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
NORTHWESTERN WILKINSON...NORTHERN CRAWFORD...BALDWIN...JONES...
SOUTHEASTERN JASPER...SOUTHEASTERN MONROE...SOUTHERN PUTNAM...
SOUTHWESTERN HANCOCK AND BIBB COUNTIES UNTIL 215 AM EDT...
AT 123 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MONTICELLO TO NEAR CULLODEN...AND MOVING EAST AT
40 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...MILLEDGEVILLE...EATONTON...GRAY...MONTICELLO...ROBERTA...GORDON...
IVEY...MCINTYRE...PAYNE...PAYNE CITY...MIDWAY-HARDWICK...MERIWETHER...
SCOTTSBORO...JARRELL PLANTATION...WARFIELD...GRISWOLDVILLE...MYRICKS
MILL...ALLENWOOD AND GREENBERRY CROSSROADS.
LAT...LON 3308 8305 3303 8307 3299 8305 3297 8307
3293 8306 3267 8341 3273 8418 3278 8416
3315 8374 3329 8374 3332 8310 3308 8303
TIME...MOT...LOC 0523Z 275DEG 35KT 3327 8367 3279 8414The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:38 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 37 min |
| Apr 6, 8:50 PM EDT | Special Weather Statement | FFC | Polk | 40 min |
| Apr 6, 9:10 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 50 min |
| Apr 6, 9:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 44 min |
| Apr 6, 9:51 PM EDT | Special Weather Statement | FFC | Haralson | 39 min |
| Apr 6, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 48 min |
| Apr 6, 10:01 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 44 min |
| Apr 6, 10:07 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Walker | 53 min |
| Apr 6, 10:31 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett | 44 min |
| Apr 6, 10:45 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 45 min |
| Apr 6, 10:50 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 40 min |
| Apr 6, 10:57 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Fannin, Gilmer, Murray, Pickens | 48 min |
| Apr 6, 11:02 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens | 43 min |
| Apr 6, 11:29 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 46 min |
| Apr 6, 11:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 35 min |
| Apr 6, 11:41 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 4 more | 49 min |
| Apr 6, 11:51 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 39 min |
| Apr 7, 12:09 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup and 1 more | 51 min |
| Apr 7, 12:15 AM EDT | Special Weather Statement | FFC | Hall | 45 min |
| Apr 7, 12:27 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Butts, Clarke, Gwinnett, Henry, Jackson and 6 more | 48 min |
| Apr 7, 12:43 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Spalding and 1 more | 47 min |
| Apr 7, 12:55 AM EDT | Special Weather Statement | FFC | Taylor | 35 min |
| Apr 7, 1:03 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Jasper, Madison, Morgan, Oconee and 2 more | 42 min |
| Apr 7, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Talbot, Taylor | 45 min |
| Apr 7, 1:49 AM EDT | Tornado Warning | FFC | Marion, Stewart, Webster | 27 min |
| Apr 7, 4:09 AM EDT | Wind Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 42 more | 16 hr |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.